MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303393
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll w/twinpak device label content was incorrect.The following information was provided by the initial reporter: material # 303393.Batch #5065846.It was reported by the customer that the correct item# on the outside box does not match the inside item.Verbatim: we have received a quality complaint on product sold to our customer.Please contact the customer and include complaint# (b)(4) on any future communications.Injuries or adverse event: no.Po: (b)(4).Item: 303393.Reported issue: recvd b-d303393 that notes the correct item# on the outside box, however the inside item is marked b-d303392.Are any samples available for return? yes.Customer disposition request: replacement.Quantity affected: (b)(4).Serial/lot number: (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Supplemental mdr - label content incorrect.Four hundred samples and two photographs of 10ml twinpak syringes from material 303393, batch 5065846, were received and evaluated.All samples arrived sealed in four case boxes and were confirmed to contain 10ml syringes.However, the top web labeling on all packages incorrectly indicated 5ml, creating a labeling discrepancy.One image showed three cartons labeled as 10ml, while the other showed the top carton opened, revealing internal packaging with 5ml top web graphics.The condition observed is non-conforming per product specification.Potential root cause for the incorrect top web defect is associated with the packaging process.A corrective and preventive action (capa) will be initiated to address the issue and prevent recurrence.Furthermore, a device history record review was completed for provided lot number 5065846.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML LL W/TWINPAK DEVICE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22014473
Report Number1213809-2025-00338
Device Sequence Number7837737
Product Code FMI
UDI-Device Identifier00382903033935
UDI-Public(01)00382903033935(11)250306(17)300228(10)5065846
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303393
Device Lot Number5065846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown